Vol. 307, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Calderon–Zygmund singular integral estimates in generalized weighted function spaces

Ahmed Loulit

Vol. 307 (2020), No. 1, 197–220
Abstract

We prove boundedness of commutators associated to some anisotropic singular integral on weighted Lebesgue spaces and on generalized weighted Morrey spaces. As an application, we obtain the boundedness of those operators on weighted Triebel–Lizorkin space.

Keywords
Calderon–Zygmund singular integrals, Muckenhoupt classes, commutator operators
Mathematical Subject Classification 2010
Primary: 42B20
Milestones
Received: 9 July 2017
Revised: 7 October 2018
Accepted: 17 February 2020
Published: 8 August 2020
Authors
Ahmed Loulit
Départment de Mathématique
Research Center E. Bernheim
Solvay Brussels School
Université Libre de Bruxelles
Brussels
Belgium